# SDR IXXA0100008

- Difficulty date: February 27, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 77,934 hours, 31,811 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod
- Condition: Malfunctioned
- Location: Nlg
- Part time: 77,934 hours, 31,811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE FORM LRD TO TOL, WHEN THE LANDING GEAR WAS RETRACTED THE FLIGHT CREW NOTICE A VIBRATION IN THE NOSE OF THE AIRCRAFT.  THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE VIBRATION REMAINED PRESENT.  THE AIRCRAFT RETURN TO LRD FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE LEFT NOSE LANDING GEAR DOOR OPEN.  MAINTENANCE CLEANED, LUBRICATED AND SECURED THE TELESCOPING DOOR ROD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
